MathSciNet Relay Station
MathSciNet bibliographic data
MR3161196 65M70
Doha, E. H.; Bhrawy, A. H.; Abdelkawy, M. A.; Van Gorder, Robert A. Jacobi-Gauss-Lobatto collocation method for the numerical solution of $1+1$ nonlinear Schrödinger equations. J. Comput. Phys. 261 (2014), 244–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement